Jump to content

Search the Community

Showing results for tags 'genital anesthesia'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hi everyone! I was prescribed Abilify for severe depression and anxiety and I have been able to slowly taper off thanks to miracle product called cysteine, highly recommend it. When I crossed 15mg of Abilify, instead of constipation I got diarrhea. Now, when I was on 9-8mg, even my genital numbness receded a little. However now, when I lowered the dose to 7.5mg, my genital numbness is even worse, I got constipation again as well as water retention. What might be going on?
  2. Hi there, I'm glad I've found this site, hopefully it will help awareness of this issue so that real progress can be made. I suffered mild depression for a few years, but never had any sexual issues. After having a pretty short stint on citalopram (around 8 weeks) I got concerned by the complete genital anaesthesia and tapered off. I'm now 11 weeks post and have barely seen any improvement. This is coupled with the kind of emotional blunting a lot of people have talked about. I'm no longer able to feel sad in the same way as I previously did, but neither can I experience emotional or p
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy